Translator Disclaimer
March 2018 An extension theorem for generating new families of non-congruent numbers
Lindsey Reinholz, Blair K. Spearman, Qiduan Yang
Funct. Approx. Comment. Math. 58(1): 69-77 (March 2018). DOI: 10.7169/facm/1641

Abstract

A technique for generating new families of non-congruent numbers by appending a tail of primes to extend known families of non-congruent numbers is presented. These new non-congruent numbers are comprised of arbitrarily many prime factors belonging to two or three odd congruence classes modulo 8.

Citation

Download Citation

Lindsey Reinholz. Blair K. Spearman. Qiduan Yang. "An extension theorem for generating new families of non-congruent numbers." Funct. Approx. Comment. Math. 58 (1) 69 - 77, March 2018. https://doi.org/10.7169/facm/1641

Information

Published: March 2018
First available in Project Euclid: 28 March 2017

zbMATH: 06924916
MathSciNet: MR3780034
Digital Object Identifier: 10.7169/facm/1641

Subjects:
Primary: 11G05

Rights: Copyright © 2018 Adam Mickiewicz University

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 1 • March 2018
Back to Top